# SDR UALA2012010400098

- Difficulty date: January 4, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 62,920 hours, 9,181 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THRUST REVERSER COWL LATCH HAS A BROKEN RT LOAD SHARE LATCH.  REPLACED RT LOAD SHARE LA AT NR 2 ENGINE.
